SciELO - Scientific Electronic Library Online

vol.105 número3-4Comparative population genetics of the German shepherd dog in South AfricaTraditional herbal medicines: potential degradation of sterols and sterolins by microbial contaminants índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



Links relacionados

  • En proceso de indezaciónCitado por Google
  • En proceso de indezaciónSimilares en Google


South African Journal of Science

versión On-line ISSN 1996-7489
versión impresa ISSN 0038-2353


NUCCI, M.C.  y  LEACH, P.G.L.. Singularity and symmetry analyses of mathematical models of epidemics. S. Afr. j. sci. [online]. 2009, vol.105, n.3-4, pp.136-146. ISSN 1996-7489.

We present a summary of the methods of Lie symmetry and Painlevé singularity analyses and apply them to a number of well-known epidemiological models to demonstrate the utility of these analyses in the analysis of dynamical systems which arise during investigations of the evolution of diseases.

Palabras clave : epidemiology; symmetry analysis; singularity analysis; mathematical modelling.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons